Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Strongly asymmetric sequences generated by four elements
HTML articles powered by AMS MathViewer

by František Fiala PDF
Math. Comp. 25 (1971), 155-162 Request permission


Some general properties of strongly asymmetric sequences generated by $m \geqq 1$ elements (m-SAS) are given. Computational experience with two algorithms—for listing of all 4-SASs of a given length n and for generating the smallest 4-SAS of length $n = 1,2, \cdots$ —supports the conjecture that there exists an infinite 4-SAS. The smallest 4-SAS of length 592 is presented.
  • Paul Erdős, Some unsolved problems, Magyar Tud. Akad. Mat. Kutató Int. Közl. 6 (1961), 221–254. MR 177846
  • A. A. Evdokimov, Strongly asymmetric sequences generated by a finite number of symbols. , Dokl. Akad. Nauk SSSR 179 (1968), 1268–1271 (Russian). MR 0234842
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 05B30
  • Retrieve articles in all journals with MSC: 05B30
Additional Information
  • © Copyright 1971 American Mathematical Society
  • Journal: Math. Comp. 25 (1971), 155-162
  • MSC: Primary 05B30
  • DOI:
  • MathSciNet review: 0291113